MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE
Model Number 309577
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 21x1-1/2 rb was missing label information.This was discovered before use.The following information was provided by the initial reporter: material no.309577 batch no.2150297.It was reported that expiration date is missing from shelf carton.
 
Additional Manufacturer Narrative
Investigation summary no photos or samples were received for evaluation.The batch numbers provided: 4154804, 3298116, 0054508, 2150297, and 3212011 were all manufactured prior to the udi requirements that mandated marking individual packaging with expiration date.These batches were all manufactured correctly per product design at that time.The most recent batch, #4154804, was expired as of 31 may 2019.The reported defect was not identified based on the product information provided and no corrective actions are necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
SYRINGE 3ML LL W/NDL 21X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10112386
Report Number1213809-2020-00359
Device Sequence Number2405525
Product Code FMF
UDI-Device Identifier30382903095774
UDI-Public30382903095774
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309577
Device Catalogue Number309577
Device Lot Number2150297
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;